American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Eric Seah, Lawrence C. Washington and Hugh C. Williams. The calculation of a large cubic class number with an application to real cyclotomic fields . Math. Comp. 41 (1983) 303-305. MR 701641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. J. van der Linden. Class number computations of real abelian number fields . Math. Comp. 39 (1982) 693-707. MR 669662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reijo Ernvall. Corrigenda: ``Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. {\bf 32} (1978), no. 142, 617--629) by Ernvall and T. Mets\"ankyl\"a . Math. Comp. 33 (1979) 433. MR 514840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. H. Lehmer and J. M. Masley. Table of the cyclotomic class numbers $h\sp*(p)$ and their factors for $200. Math. Comp. 32 (1978) 577-582. MR 0498484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Samuel S. Wagstaff. The irregular primes to $125000$ . Math. Comp. 32 (1978) 583-591. MR 0491465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Ernvall and T. Metsänkylä. Cyclotomic invariants and $E$-irregular primes . Math. Comp. 32 (1978) 617-629. MR 482273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. H. Lehmer. Prime factors of cyclotomic class numbers . Math. Comp. 31 (1977) 599-607. MR 0432589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. Ojala. Euclid's algorithm in the cyclotomic field $Q(\zeta \sb{16})$ . Math. Comp. 31 (1977) 268-273. MR 0422202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Gerth. A note on $1$-class groups of number fields . Math. Comp. 29 (1975) 1135-1137. MR 0409406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wells Johnson. Irregular primes and cyclotomic invariants . Math. Comp. 29 (1975) 113-120. MR 0376606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wells Johnson. Irregular prime divisors of the Bernoulli numbers . Math. Comp. 28 (1974) 653-657. MR 0347727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wells Johnson. On the vanishing of the Iwasawa invariant $\mu \sb{p}$ for $p<8000$ . Math. Comp. 27 (1973) 387-396. MR 0384748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1